# SDR 2015FA0000599

- Difficulty date: October 6, 2015
- Submitted: November 20, 2015
- Operation: General aviation
- Aircraft: N185PR
- Make and model: Cessna A185F
- Aircraft serial: 18502889
- Engine: Cont IO520D
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Lifter
- Condition: Spalled
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNDER NORMAL OPERATIONS THE ENGINE DEVELOPED ALMOST ALL SPALLED VALVE LIFTERS AND CAM TO THE DEGREE NEEDING REPLACEMENT OF ALL LIFTERS AND THE CAM.  THIS IS THE 3RD ENGINE TO SUFFER THIS TYPE OF OCCURRENCE IN 3 YEARS.  CAUSE IS UNKNOWN.  FACTORY REPRESENTATIVES WERE CONSULTED.
